Further inequalities for heinz operator mean

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Further inequalities for heinz operator mean. Journal of Computational Analysis and Applications, 29 (1). pp. 162-171. ISSN 1521-1398

Item type Article
URI https://vuir.vu.edu.au/id/eprint/42360
Subjects Current > FOR (2020) Classification > 4903 Numerical and computational mathematics
Current > Division/Research > College of Science and Engineering
Keywords mathematics, equivalence, convex function, Heinz means
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login